Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Fever, bodyache, fatigue, sore throat. On Advil. Blood test normal. History of endocarditis, bicuspid heart valve. Help

My husband has been running a fever and has achy body/joints and exhaustion... His throat gets sore as he fever spikes. He cycles through....feeling crappy (above symptoms) takes Advil.... Starts to have body sweats, then feels better for about 2 hours.... Then starts to feel crappy again...the cycle continues.... He has had a throat swab....negative for strep, blood tests came back....everything is fine..... He's been taking Advil every 4 hours for 2 and a half weeks now. He also has had endocarditis, and has a bicuspid heart valve...he sees a cardiologist yearly. He's 44 years old. any thoughts.? He has seen his family doctor.... She's stumped.... Said if fever gets too high... Go to hospital.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi!. Thanks for your query. As per your complaints of your husband I feel he needs evaluation and treatment by a Intensivist/ Cardiologist. Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor